Docstoc

Merck Admits The Vaccine Gardasil

Document Sample
Merck Admits The Vaccine Gardasil Powered By Docstoc
					Merck Admits The Vaccine Gardasil,
Can Cause Faints And Seizures.
Christina England June 14, 2009

Due to the high volume of reports of young girls fainting and having
'non epileptic' seizures after the Gardasil vaccine, Merck have conceded
to include these side effects to their packaging and labelling as from
9th June 2009.
Information Pertaining to Labelling Revision for Gardasil

"On June 9, 2009, the Food and Drug Administration (FDA) approved a revised label for
Gardasil, a vaccine to protect against cervical, vulvar and vaginal cancers caused by Human
Papillomavirus (HPV) types 16 and 18 and genital warts caused by HPV types 6 and 11. In
the new label, information pertaining to syncope (fainting) is now also included in the
Warnings and Precautions section, and this section has new information noting that
individuals who faint sometimes have tonic-clonic (jerking) movements and seizure-like
activity. The addition of syncope to the Warnings and Precautions section emphasizes that
healthcare providers and consumers should be alert that fainting may occur following
vaccination with Gardasil, sometimes resulting in falling and injuries. To prevent falls and
injuries all vaccine recipients should remain seated or lying down and be closely observed for
15 minutes following vaccination."

This minor change has taken the drug giants three whole years to put into place, although
fainting was included in the small print in 2007. Merck have stated that these seizures are not
epileptic in nature, however, even they have to admit that a faint followed by tonic-clonic
movement and seizure like activity, which ever way they dress it up, is really saying in the
broad sense, a child could have a 'Grand Mal Seizure' after having a Gardasil vaccination.
Many girls have gone on to be diagnosed as epileptic after having Gardasil vaccines. Girls
like Katherine Kimzey, a 14-year-old girl who experienced headaches, fainting, and stiff joints
after receiving the second shot of her three-dose Gardasil vaccine battery. A few weeks later,
Katherine had a seizure and was eventually diagnosed with epilepsy. Katherine is one girl of
many who has encourntered a serious adverse reaction after receiving Gardasil. I believe that
Merck are becoming very worried indeed if they have suddenly decided to take the unusual
step of altering labels and packaging. Are they running scared perhaps?

The Epilepsy Foundation seem to describe a Grand Mal Seizure, in the same way as Merck
are now describing on their new labelling. So what causes a seizure, epileptic or otherwise?
Many people are confused and do not understand the difference between the terms "seizure"
and "epilepsy". A person can have a single seizure without going on to develop Epilepsy. A
seizure is simply caused by an abnormal electrical discharge in the brain. So what is causing
seizures in the girls receiving the Gardasil vaccination?

Dr Andrew Moulden feels he knows and gives a very comprehensive explanation in his three
DVD's as Sandra Chevalier-Batik explains in her article Can Dr Andrew Moulden Change
CDC Childhood Immunisation Policy She explains that Dr. Moulden says the shots cause our
body´s own immune systems to hyper-react as large white blood cells naturally rush to attack
the foreign particles injected into our bloodstream. Well that does make sense as vaccines
have been linked to seizures as far back as 1950.

Vaccines and adverse reactions to vaccines have been linked to seizures for years. One of
the earliest professionals to spot a connection was a Prof Gordon Stewart. Professor Stewart
first spoke of his concerns in 1950 His main work was surrounding the Whooping Cough and
DPT vaccine. Over the years he has written letter after letter raising concerns to the
Department of Health and the Government. Most of his concerns were ignored but they were
discussed at meetings involving the Joint Sub Committee on Adverse Reactions to
Vaccination and Immunisation. Professor Gordon Stewart's views make him unconventional
among medical men but his opinions and advice are of great importance to the parents of
children who are candidates for whooping cough vaccine. Vaccination to Professor Stewart
spells one word and that is 'danger'.Many doctors and professionals agree with him and have
been writing letters expressing their concerns about vaccines and patients having seizures for
many years as this letter from 1979 shows.

Here are just a few of the long list of professionals raising concerns:-

Harris L. Coulter, Ph.D - S.I.D.S and Seizures

Baraff LJ et al (1988). Infants and children with convulsions and hypotonic-hyporesponsive
episodes following diphtheria-tetanus-pertussis immunization: follow-up evaluation. Pediatrics
81(6):789-94 1988. Department of Pediatrics, University of California, Los Angeles, School of
Medicine.

Cizewska S, Huber Z, Sluzewski W, "[Prophylactic inoculations and seizure activity in the
EEG]," Neurol Neurochir Pol 1981 Sep-Dec;15(5-6):553-557. [Article in Polish]

Coplan J, "Seizures following immunizations," J Pediatr 1983 Sep;103(3):496

Jacobson V et al (1988). Relationship of pertussis immunization to the onset of epilepsy,
febrile convulsions and central nervous system infections: a retrospective epidemiologic
study. Tokai J Exp Clin Med 13 Suppl:137-42 1988. Department of Neurology, UCLA School
of Medicine.

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:5
posted:3/19/2012
language:English
pages:2